# SDR DALA2022102506942

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,183 hours, 22,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 EMERGENCY LIGHTS POWER SUPPLY M11081 FAILED 15 MINUTE CAPACITY TEST PER AMDS WORKCARD. CORRECTIVE ACTION: R+R M11081 BATTERY PACK IAW B757 AMM 33-51. OPS CK GOOD. (2463536)
